<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2162</article-id>
      <title-group>
        <article-title>A novel modification of the fractional conformable triple Sumudu transformation to investigate nonlinear fractional PDEs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Bhanotar</surname>
            <given-names>Shailesh A.</given-names>
          </name>
          <aff>Department of Mathematics &amp; Statistics, V. P. &amp; R. P. T. P. Science College, Sardar Patel University, Vallabh Vidyanagar, Gujarat, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Samei</surname>
            <given-names>Mohammad Esmael</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Bu-Ali Sina University, Hamedan, Iran</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>2</issue>
      <fpage>313</fpage>
      <lpage>328</lpage>
      <pub-date date-type="pub">
        <day>21</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>In this paper, we introduce a novel modification of the fractional conformable triple Sumudu transformation and subsequently establish fundamental theorems that pave the way for various practical applications. Our theoretical discoveries contribute significantly to the advancement of this field by creating innovative avenues for tackling nonlinear partial fractional differential equations, particularly within the framework of the Adomian Sumudu decomposition method. </p>
      </abstract>
      <kwd-group>
        <kwd>Sumudu transform</kwd>
        <kwd>Conformable fractional partial derivative</kwd>
        <kwd>Fractional conformable triple Sumudu transform</kwd>
        <kwd>Adomian decomposition method</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
